# SDR SWIA201437259

- Difficulty date: April 5, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 14,586 hours, 12,489 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rib
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 196DR CENTER RIB CRACKED, C-CHECK.  REPAIRED IAW MODSUM AND SRM.
